Social Anxiety Support Forum banner
1 - 2 of 2 Posts

·
Ex SA Suffer-er lol :)
Joined
·
124 Posts
Discussion Starter · #1 ·
Im on my 17th day in taking Lexapro luckily with no sideffects. Id say it definately lowered my SA and depression alot. They are still there though. Im still anxious not as before but still really anxious just sitting at a round table in my ceramics class and workin on my stuff cause i feel that everyone is watching me and judging me in theire heads. I kno i shouldnt give a **** what people think of me but my brain is just retarted. I actuall y missed a whole week of school cause i didnt want to show up to school. Im at a new school by the way so it really sux.

Many people have tried to be friends with me but im to anxious or depressed to care. Cause if i do becom friends i have to worry what to talk about the next day with them which will make my anxiety worse. When my anxiety is extremely low doe im able to be myself and talk about anything. I still get really depressed just thinkin about my life and graduarion and stuuff cause SA and depression ruin my motivation to keep going. :no

Do you guys think i shoul increase my mg to like 15 or 20 mg?? Or should i take another medication with the lexapro to completely shatter my anxiety and depression?? If so which ones?? I really dont want sexual side effects or weight gain side effects. Im 17 and a half. I dont kno if meds and age matter? Please give me some advice if your informed abot meds.:) I also take cbt.

I really want to escape this hole of depression and anxiety im in cause i feel like whale ****. ****!!!!!!:boogie I feel hopeless to.. Numb.. Inferior to other people

I have an appointment with my psychiatrist in 4 days. Thanx guys
 

·
Ex SA Suffer-er lol :)
Joined
·
124 Posts
Discussion Starter · #3 ·
You can take to your (P)doc about increasing the Lexapro dosage to 20mg if you tolerate it so well. Benzos and/or Propranolol as needed are options too for very stressful situations.
Cool thanx for the quick reply.. Ill definately talk to my psychiatrist about them.. I hope they dont have a sexual or weight gain side effect..
 
1 - 2 of 2 Posts
Top